# SDR SWAA2014053028512

- Difficulty date: May 23, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 50,515 hours, 29,351 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 8 SLAT LOWER NOSE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
